# SDR UALA2012040602134

- Difficulty date: April 5, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 44,136 hours, 16,942 cycles
- Engine: Iae V2527A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LOWER SKIN WORN AS DEEP AS .020 ALONG ENTIRE WIDTH OF PYLON.  LOCATED 12" AFT OF AFT ENG MOUNT.  BLENDED AREA.  AREA LOCATED 5.125 AFT OF RIB 5. OKAY TO CF PER SRM.  NEEDS TO BE RE-EVALUATED AND REPAIRED AT NEXT "C" CHECK OR 4500 FLIGHT CYCLES OR 20 MONTHS, WHATEVER COMES FIRST.  CURRENT PTT 40374:44, PTC 15230 AND TODAY IS 25JAN2011. -INF- :SRM 54-51-12 CONFIG 2 PG 7 ITEM 1, D54630263200 1EA.  INSTALLED DOUBLER RPR PER EC-RA 5451-01084.  THIS RPR HAS CF ITEM CREATED TO TRACK THIS IT EM.  AWAITING AIR BUS DTA 12-039.  RPR INSTALLED 03APR2012.
